# SDR SWAA2023061659536

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 73,073 hours, 43,426 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: UNKNOWN
- Condition: Stuck
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS R2 SLIDE MANUAL DEPLOY COVER MISSING<[01] FOUND MANUAL DEPLOY COVER STUCK INSIDE CONTAINMENT BOX; REPACKED R2 SLIDE IAW MT725-61-06
